# SDR CALA2023032400846

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: 141A5502
- Condition: Corroded
- Location: Sta 294.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5 RBL 22.5 ON FLOOR BEAM, IT''S POSSIBLE CORROSION (REF. AAR NR 99960037).
